Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Szarek, S. J.
Bases in the spaces $C$ and $L^1$. Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz") (1979-1980), Exp. No. 23, 8 p.
Full text djvu | pdf | Reviews Zbl 0442.46010

stable URL: http://www.numdam.org/item?id=SAF_1979-1980____A20_0

Bibliography

[1] S.V. Bočkariev: A Fourier series divergent on a set of positive measure for arbitrary uniformly bounded orthonormal system, Math. Sbor. 98 (140) (1975), 436-449 (Russian).  MR 390634 |  Zbl 0315.42011
[2] B.S. Kashin: Remarks on Lebesgue functions of orthonormal systems, Math. Sbor. 106 (148) (1978), 380-385 (Russian).  MR 619470 |  Zbl 0417.42014
[3] A.S. Krantzberg, On systems of convergence in C and bases in L, Math. Zam. 26 (1979), 183-200 (Russian).  MR 547430 |  Zbl 0424.42016
[4] S. Kwapień, S.J. Szarek: Estimation of Lebesgue functions of biorthogonal systems with application to bases, Studia Math. 66 (2).
Article |  MR 565158 |  Zbl 0434.46015
[5] A.M. Olevskiĭ, Fourier series with respect to general orthogonal systems, Springer-Verlag 1975.  MR 470599 |  Zbl 0321.42010
[6] A. Pełczyński: On a result of Olevskiĭ: a uniformly bounded orthonormal sequence is not a basis for C[0,1], Séminaire Maurey-Schwartz 1973-74, Exposé No 21.
Numdam |  Zbl 0298.46024
[7] I. Singer: Bases in Banach spaces I, Springer-Verlag 1970.  MR 298399 |  Zbl 0198.16601
[8] S.J. Szarek, Non existence of Besselian basis in C(S), J. Funct. Anal. 36 (1980).  MR 576645 |  Zbl 0504.46017
[9] S.J. Szarek: Bases and biorthogonal systems in the spaces C and L1, Arkiv f. Matematik 17 (2) (1979), 255-271.  MR 608319 |  Zbl 0432.46016
Copyright Cellule MathDoc 2014 | Credit | Site Map